Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 24, 2014, 11:49:29 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 643408
  • Total Topics: 48957
  • Online Today: 183
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: new #'s doc says not to be concerned  (Read 1133 times)

0 Members and 1 Guest are viewing this topic.

Offline midland moe

  • Member
  • Posts: 39
new #'s doc says not to be concerned
« on: August 05, 2009, 03:24:23 AM »
got my new lab #'s kinda worried...

my CD4 dropped from 464 to 419 although im still undetecatble for over a year.
my % CD4 dropped as well from 18.2 to 14.6

ive been on atripla for a year now no side effects except a slight rash at the end of the first week of taking it. Now a year later I have a similar rash coming on and it has been spreading somewhat over my back and neck...a little itchy and small red bumps on my back and shoulders and neck...since i saw it coming on ive been trying to be more viigilant about taking the atripla on an empty stomach and drinking alot of water with the pill in addition to all day long. anyone see any signs to have concern? the doc at the clinic says she isnt concerned since im still undetectable...
Diagnosed + 4/15/08               VL 570,000  cd4  85
started ATRIPLA 7/20/08         VL 301,757  cd4  45
8/22/08                                 VL       171  cd4  185
11/25/08    undetectable                           cd4  371

03/30/09    undetectable                           cd4  464
07/07/09    undetectable                           cd4  419
12/04/09    undetectable                           cd4  534
        cd4 % 20
04/09/10 undetectable                                cd4  667
         cd4%  22.1
07/16/10   undetectable                              cd4  573
         cd4%  23.8
03/25/11   undetectable                              cd4  655
         cd4%  29.4

Offline jampdx

  • Member
  • Posts: 89
Re: new #'s doc says not to be concerned
« Reply #1 on: August 05, 2009, 09:34:56 AM »
I think your numbers are AMAZING and inspiring.  Don't worry about that tiny drop, look how far you've come!

J
*-*-*-*-*-*-*-*-*-*-*-*-*-*-*-*-*-*-*-*-*-*-Infected 1/6/2009
Positive 2/9/2009
3/8/2009:  CD4 603  VL f\'d up by lab and having to redraw
4/7/2009 CD4 650 VL 348
6/24/2009 cd4 964 VL 850
9/26/2009 CD4 546 VL 822
7/22/13 CD4 1080 VL 2,220

Offline midland moe

  • Member
  • Posts: 39
Re: new #'s doc says not to be concerned
« Reply #2 on: August 05, 2009, 09:42:13 AM »
yeah to be sure its amazing what the meds have done for me i was so sick a year ago and for the last few years...i just keep having this fear  that its gonna all start sliding back that way again ...
Diagnosed + 4/15/08               VL 570,000  cd4  85
started ATRIPLA 7/20/08         VL 301,757  cd4  45
8/22/08                                 VL       171  cd4  185
11/25/08    undetectable                           cd4  371

03/30/09    undetectable                           cd4  464
07/07/09    undetectable                           cd4  419
12/04/09    undetectable                           cd4  534
        cd4 % 20
04/09/10 undetectable                                cd4  667
         cd4%  22.1
07/16/10   undetectable                              cd4  573
         cd4%  23.8
03/25/11   undetectable                              cd4  655
         cd4%  29.4

Offline jampdx

  • Member
  • Posts: 89
Re: new #'s doc says not to be concerned
« Reply #3 on: August 05, 2009, 09:43:46 AM »
If it drops 150 or so, start worrying, but our CD4's can variate 100 everyday depending on when drawn, so it's not real reliable when less than that.  What does your percentage look like?
*-*-*-*-*-*-*-*-*-*-*-*-*-*-*-*-*-*-*-*-*-*-Infected 1/6/2009
Positive 2/9/2009
3/8/2009:  CD4 603  VL f\'d up by lab and having to redraw
4/7/2009 CD4 650 VL 348
6/24/2009 cd4 964 VL 850
9/26/2009 CD4 546 VL 822
7/22/13 CD4 1080 VL 2,220

Offline midland moe

  • Member
  • Posts: 39
Re: new #'s doc says not to be concerned
« Reply #4 on: August 06, 2009, 04:01:18 AM »
my % 11/08   cd4 371      13.7%
         03/09   cd4 464      18.2%
         07/09   cd4 419      14.6%

i think my % had been as low as 4 or 5% when i was diagnosed in spring of 08.
Diagnosed + 4/15/08               VL 570,000  cd4  85
started ATRIPLA 7/20/08         VL 301,757  cd4  45
8/22/08                                 VL       171  cd4  185
11/25/08    undetectable                           cd4  371

03/30/09    undetectable                           cd4  464
07/07/09    undetectable                           cd4  419
12/04/09    undetectable                           cd4  534
        cd4 % 20
04/09/10 undetectable                                cd4  667
         cd4%  22.1
07/16/10   undetectable                              cd4  573
         cd4%  23.8
03/25/11   undetectable                              cd4  655
         cd4%  29.4

Offline mecch

  • Member
  • Posts: 11,925
  • red pill? or blue pill?
Re: new #'s doc says not to be concerned
« Reply #5 on: August 06, 2009, 05:23:15 AM »
Maybe figure out the cause of the rash.  Push the ID or a dermatogist to figure it out or offer hypothesis.  Skin stuff can be difficult to diagnose. 
The HIV numbers seem in order.  Anxiety - causing the rash?  The rash causing increased anxiety?? How to get out of this loop? Ask professionals...
“From each, according to his ability; to each, according to his need” 1875 K Marx

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.